# SDR 135375

- Difficulty date: October 15, 2007
- Submitted: October 21, 2007
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 18,500 hours
- Engine: Cont TSIO520*
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0633N375R
- Condition: Inoperative
- Location: Cockpit
- Part time: 312 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS MASTER SWITCH FAILED IN FLIGHT.  AIRCRAFT LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS MASTER SWITCH IAW AIRCRAFT MM.
